# SDR QXEA20060289

- Difficulty date: September 22, 2006
- Submitted: September 27, 2006
- Operation: Air carrier
- Aircraft: N608QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10026
- Aircraft time: 12,389 hours, 8,987 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Condition: Chafed
- Location: Bs 169
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 PDX - AT FS 169.00 BOTH THE RIGHT AND LEFT SPACERS ON THE RADOME ARE CHAFING ON THE BULKHEAD.  REPAIRED IAW SRM 51-25-01 AND 53-81-80.
